# SDR DALA2023120810101

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,306 hours, 16,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 L1 DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: PERF GVI OF WIRING ON L1 DOOR SLIDE LIGHT ASSY & L1 DOOR ARMED LIGHT ASSY ON FAP. NO DAMAGE OR DEFECTS NOTED PER B767-300 AMM 20-60. (0097404)
